Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1989, Volume 187, Pages 178–190 (Mi tm1809)  

This article is cited in 4 scientific papers (total in 4 papers)

On one weighted inequality of Hardy type for higher derivatives

V. D. Stepanov


Full text: PDF file (1731 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1990, 187, 205–220

Bibliographic databases:
UDC: 517.51

Citation: V. D. Stepanov, “On one weighted inequality of Hardy type for higher derivatives”, Investigations in the theory of differentiable functions of many variables and its applications. Part 13, Collection of articles, Trudy Mat. Inst. Steklov., 187, Nauka, Moscow, 1989, 178–190; Proc. Steklov Inst. Math., 187 (1990), 205–220

Citation in format AMSBIB
\Bibitem{Ste89}
\by V.~D.~Stepanov
\paper On one weighted inequality of Hardy type for higher derivatives
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~13
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1989
\vol 187
\pages 178--190
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1006451}
\zmath{https://zbmath.org/?q=an:0705.26014}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1990
\vol 187
\pages 205--220


Linking options:
  • http://mi.mathnet.ru/eng/tm1809
  • http://mi.mathnet.ru/eng/tm/v187/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Stepanov, “Two-weighted estimates of Riemann–Liouville integrals”, Math. USSR-Izv., 36:3 (1991), 669–681  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Burenkov, M. L. Gol'dman, “Hardy-Type Inequalities for Moduli of Continuity”, Proc. Steklov Inst. Math., 227 (1999), 87–103  mathnet  mathscinet  zmath
    3. R. Oinarov, “Boundedness and compactness of Volterra type integral operators”, Siberian Math. J., 48:5 (2007), 884–896  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:224
    Full text:122
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021